# SDR 2013FA0000126

- Difficulty date: February 13, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N60GH
- Make and model: Cndair CL6002B19
- Aircraft serial: 7274
- Aircraft time: 18,500 hours, 15,700 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1009B
- Condition: Unserviceable
- Location: Te Flaps
- Part time: 12,548 hours, 10,633 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 8 DEGREES DURING DOWNWIND TO LANDING .  WENT TO DIFFERENT AIRPORT FOR LONGER RUNWAY AND LANDED.  NO FURTHER INCIDENTS OCCURRED.
